Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 90, Number 328

Numerical methods for biomembranes: Conforming subdivision methods versus non-conforming PL methods
Jingmin Chen, Thomas Yu, Patrick Brogan, Robert Kusner, Yilin Yang and Andrew Zigerelli.
Math. Comp. 90 (2021), 471-516
Abstract, references and article information
Full-text PDF
MathSciNet review: 4194152
Convergence and a posteriori error analysis for energy-stable finite element approximations of degenerate parabolic equations
Clément Cancès, Flore Nabet and Martin Vohralík.
Math. Comp. 90 (2021), 517-563
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4194153
Quasi-optimal adaptive mixed finite element methods for controlling natural norm errors
Yuwen Li.
Math. Comp. 90 (2021), 565-593
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4194154
On the solvability of the nonlinear problems in an algebraically stabilized finite element method for evolutionary transport-dominated equations
Volker John, Petr Knobloch and Paul Korsmeier.
Math. Comp. 90 (2021), 595-611
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4194155
Robust a posteriori error estimation for parameter-dependent linear elasticity equations
Arbaz Khan, Alex Bespalov, Catherine E. Powell and David J. Silvester.
Math. Comp. 90 (2021), 613-636
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4194156
Corrigendum to “Convergence of adaptive, discontinuous Galerkin methods”
Christian Kreuzer and Emmanuil H. Georgoulis.
Math. Comp. 90 (2021), 637-640
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4194157
On the uniform accuracy of implicit-explicit backward differentiation formulas (IMEX-BDF) for stiff hyperbolic relaxation systems and kinetic equations
Jingwei Hu and Ruiwen Shu.
Math. Comp. 90 (2021), 641-670
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4194158
A geometric approach to subspace updates and orthogonal matrix decompositions under rank-one modifications
Ralf Zimmermann.
Math. Comp. 90 (2021), 671-688
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4194159
Approximation of optimal transport problems with marginal moments constraints
Aurélien Alfonsi, Rafaël Coyaud, Virginie Ehrlacher and Damiano Lombardi.
Math. Comp. 90 (2021), 689-737
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4194160
Unconditional convergence for discretizations of dynamical optimal transport
Hugo Lavenant.
Math. Comp. 90 (2021), 739-786
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4194161
Fast component-by-component construction of lattice algorithms for multivariate approximation with POD and SPOD weights
Ronald Cools, Frances Y. Kuo, Dirk Nuyens and Ian H. Sloan.
Math. Comp. 90 (2021), 787-812
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4194162
On probabilistic convergence rates of stochastic Bernstein polynomials
Xingping Sun, Zongmin Wu and Xuan Zhou.
Math. Comp. 90 (2021), 813-830
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4194163
On Newman and Littlewood polynomials with a prescribed number of zeros inside the unit disk
Kevin G. Hare and Jonas Jankauskas.
Math. Comp. 90 (2021), 831-870
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4194164
The error term in the prime number theorem
David J. Platt and Timothy S. Trudgian.
Math. Comp. 90 (2021), 871-881
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4194165
On the second Lyapunov exponent of some multidimensional continued fraction algorithms
Valérie Berthé, Wolfgang Steiner and Jörg M. Thuswaldner.
Math. Comp. 90 (2021), 883-905
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4194166
The distribution of $k$-free numbers
Michael J. Mossinghoff, Tomás Oliveira e Silva and Timothy S. Trudgian.
Math. Comp. 90 (2021), 907-929
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4194167
Faltings-Serre method on three dimensional selfdual representations
Lian Duan.
Math. Comp. 90 (2021), 931-951
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4194168
Computing square-free polarized abelian varieties over finite fields
Stefano Marseglia.
Math. Comp. 90 (2021), 953-971
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4194169
The minimal Fried average entropy for higher-rank Cartan actions
Eduardo Friedman, Fredrik Johansson and Gabriel Ramirez-Raposo.
Math. Comp. 90 (2021), 973-978
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4194170
Primes that become composite after changing an arbitrary digit
Michael Filaseta and Jeremiah Southwick.
Math. Comp. 90 (2021), 979-993
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4194171